# SDR UALA2011032801468

- Difficulty date: March 27, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,925 hours, 8,778 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Converter
- Part number: 757183F
- Part serial: 42
- Condition: Faulty
- Location: Bug
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BACKUP GENERATOR IS OFF OR HAS FAILED.  ELECTRICAL BACKUP GENERATOR LT EICAS MESSAGE.  ATTEMPTED RESET.  MESSAGE RE-APPEARED.  REPLACED BUG CONVERTER PER MM.  NO FAULT NOTED.
